Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On finite weak and injective dimension
HTML articles powered by AMS MathViewer

by Leo G. Chouinard PDF
Proc. Amer. Math. Soc. 60 (1976), 57-60 Request permission

Abstract:

An extension is given of the theorem relating projective dimension to depth for a finitely generated module of finite projective dimension over a commutative Noetherian local ring. This extension is dualized to relate injective dimension to a concept of codepth when the injective dimension is known to be finite.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C15
  • Retrieve articles in all journals with MSC: 13C15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 57-60
  • MSC: Primary 13C15
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0417158-7
  • MathSciNet review: 0417158